Počet záznamů: 1  

A new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries

  1. 1. 0348177 - MU-W 2011 RIV DE eng J - Článek v odborném periodiku
    Neustupa, Jiří
    A new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries.
    Archive for Rational Mechanics and Analysis. Roč. 198, č. 1 (2010), 331-348. ISSN 0003-9527
    Grant CEP: GA ČR GA201/08/0012
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: Navier-Stokes equations * inhomogeneous boundary data
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 2.277, rok: 2010
    http://link.springer.com/article/10.1007%2Fs00205-010-0297-7
    Trvalý link: http://hdl.handle.net/11104/0188774
    Název souboruStaženoVelikostKomentářVerzePřístup
    Neustupa4.pdf8273.2 KBVydavatelský postprintvyžádat